Jun 1, 2012
Hie Doctor Hope i find you well. My wife started taking this combination- stavudine,lamiduvine, nevirapine and then it failed and moved to effavirenz,didanosine,lamividuvine and this failed and she moved to lopinavir/ritonavir,didanisine, indinavir. The last combination is making her so fat. Is there any other combination available that will not make her fat. Thanks in advance
| Response from Dr. McGovern
In the future, address your HIV questions to the HIV forum.
The combinations you are describing would not be my first choice. In the US we use a variety of agents but Truvada (emtricitabine plus tenofovir) plus either Reyataz (atazanavir) or Efavirenz (Sustiva) would be possibilities along with Truvada plus Isentress (raltegrevir).
These drugs are better tolerated and have less affect on body fat.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Having Sex During Period Worried I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
- White Discharge After Licking Rectum Worried I Have HIV
- Can A Vaginal Cyst Cause Swollen Lymph Nodes?
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- What Are Side Effects Of Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.